I have been taking this coumadin for over a year and at any given time I get a headache I just want to know what can I do for it.
1 Jun 2012
You need to talk with your doctor or Hematologist. You could change to warfarin to see if you are having a reaction to the binding components instead of the active ingredient. If this does not work, your other option is to talk to one of your doctors about switching to Arixtra, Lovenox, or Xarelto.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I took it this morning... now I wasn't feeling good earlier and when i came home from work I had a really bad headache and took one Excedrin ...
2 answers • 21 Aug 2009
... conflicting answer. I do have sinus headaches and always taken otc meds which work, but the coumadin info says no Tylenol Sinsus Med etc., but ...
1 answer • 23 Jan 2010
I was recently at a cabin which was at 9,500 ft. Experienced sever headache, weakness (more than usual) and upset stomach. Any connection?
1 answer • 21 Feb 2011
them, mostly what medications can I take often, sometimes daily, that do not cause the rebound headaches. I already get way too many headaches, which ...
3 answers • 13 Feb 2012
Of late his blood pressure has risen dramatically and he has a slight headache most of the time, no other symptoms. Could the Coumadin be the cause ...
1 answer • 28 May 2014